MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; SURGICAL LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; SURGICAL LIGHTING SYSTEM
Model Number A-SERIES LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, one of the lightheads from their harmonyair a-series surgical lighting system disconnected from the yoke arm.User facility personnel were able to secure the lighthead and move it out of the way.A procedure delay occurred due to the re-setup; the patient procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician inspected the harmonyair a-series surgical lighting system and found that the retaining ring was not in the grove spindle.As the retaining ring was not in the grove spindle, this allowed the lighthead to disconnect from the yoke arm.The steris technician removed the lighting system from service and is awaiting a new lighthead.A complaint review considers this to be an isolated event.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The steris service technician received and installed a new light head and spring arm for the harmonyair a-series surgical lighting system, tested the system and confirmed it to be operating according to specification.The steris service technician returned the harmonyair a-series surgical lighting system to service; no additional issues have been reported.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.

Brand Name
HARMONYAIR
Common Device Name
SURGICAL LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18151578
Report Number1043572-2023-00163
Device Sequence Number6721597
Product Code FSY
UDI-Device Identifier00724995187989
UDI-Public(01)00724995187989(11)230411(21)ORAPAR1462476412
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-SERIES LIGHTING SYSTEM
Device Catalogue NumberLAS02IN01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer10/16/2023
Not provided
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date01/23/2024
01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown